MathSciNet Relay Station
MathSciNet bibliographic data
MR1628265 60K35 (82C22)
Schonmann, Roberto H. The triangle condition for contact processes on homogeneous trees. J. Statist. Phys. 90 (1998), no. 5-6, 1429–1440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement